The mixed covid vaccine is safe, but it is possible to increase the side effects: The Lancet

The mixed covid vaccine is safe, but it is possible to increase the side effects: The Lancet

Corona Vaccine (Photo Credit: PTI)

London, 15 May: It is safe to mix a dose of COVID-19 (COVID-19) vaccine (second dose of any other brand than before), but there may be mild side effects such as persistent headaches, chills or fever. In this context, this information was obtained from preliminary research published in the Lancet. An investigation into the effects of alternative doses of the Oxford-AstraZeneca vaccine and the Pfizer vaccine began earlier this year, led by researchers at Oxford University. The team tested more than 800 adults over the age of 50 who received mixed vaccine doses at four-week intervals.

When given at four-week intervals, both mixed schedules (Oxford-AstraZeneca after Pfizer-BioAntech and Pfizer-BioAntech after Oxford-AstraZeneca) showed a more frequent response after the second ‘boost’ dose, but such reactions were less frequent. . The researchers, however, said the adverse reactions were short-lived and there were no other safety concerns. Matthew Snap, an associate professor at the University of Pediatrics and Vaccineology, said: “The results of this study suggest that a mixed-dose program may result in job discontinuation after vaccination and is important for health care workers to consider when planning a vaccine.” ” ALOO READ: CoVID-19: ‘Ambulance Couple’ Set an Example by Helping Patients and Commemorating the Dead

He added, “Importantly, there are no safety concerns or indications, and it does not tell us whether the immune response will be affected. We expect to report these figures in the coming months.” Information on the effectiveness of vaccines in this method is expected to be published in June. Ongoing studies will also assess whether early and regular use of paracetamol reduces the response. They further noted that since the study data were recorded among participants aged 50 years and older, such reactions were more likely to occur in younger age groups.

Avatar

About soumitra Mondal

Hi dear friends, I hope you are all well. My name is Soumitra mondal and I am a blogger. Friends, in this website I have told you about the latest technology updates. This website is an informatics website only.

View all posts by soumitra Mondal →

Leave a Reply

Your email address will not be published. Required fields are marked *